# SDR 9618651151

- Difficulty date: August 9, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N151US
- Make and model: Doug DC-10-40
- Aircraft serial: 46760
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Doubler
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING T-CHECK, FOUND CORROSION ON THE RADIO ALTIMETER MOUNTING PLATES, NR 1-2, TRANSMIT AND RECEIVE.  REPAIRED PLATES (P/N AYB7022-1, AYB7053-1, AND AYB7053-501) PER EA 11-106221.
